# SDR FDEA201804050873

- Difficulty date: April 5, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 103,319 hours, 20,554 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ARB7118
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE LT MLG TRUNION FAYING SURFACE.  BORE HOLES ALSO HAD CORROSION.  EA 1-3210-T0339350 ISSUED FOR REPAIRS.   REPAIRED THE LT MLG A FRAME IAW SRM 57-20-14-2R, AND EA 1-3210-T0339350, PART 2.
